# SDR SWIA201540858

- Difficulty date: March 2, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, OTBD FLAP VANE L/E PANEL DAMAGED DURING RETRACTION OF FLAP.  C-CHECK, REMOVED RT OTBD FLAP,  OTBD FLAP VANE L/E PANEL INSTALLED RT OTBD FLAP, OTBD FLAP VANE L/E CAP IAW REO AND SRM.
